# SDR AALA202305308824

- Difficulty date: May 24, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 65,687 hours, 30,405 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT GALLEY COFFEEMAKER #2 PRODUCES BURNING PLASTIC SMELL, PULLED COFFEE CIRCUIT BREAKER AND SMELL WENT AWAY. MAINTENANCE REPLACED COFFEMAKER PER AMM 25-32-00.
